RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Soc. Phys.-Math. Léningrade:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Soc. Phys.-Math. Léningrade, 1926, Volume 1, Issue 1, Pages 56–65 (Mi lfmo6)  

Sur la distribution des parties fractionnaires de valeurs de la fonction d'une variable

I. Winogradov


Full text: PDF file (505 kB)

Citation: I. Winogradov, “Sur la distribution des parties fractionnaires de valeurs de la fonction d'une variable”, J. Soc. Phys.-Math. Léningrade, 1:1 (1926), 56–65

Citation in format AMSBIB
\Bibitem{Vin26}
\by I.~Winogradov
\paper Sur la distribution des parties fractionnaires de valeurs de la fonction d'une variable
\jour J. Soc. Phys.-Math. L\'eningrade
\yr 1926
\vol 1
\issue 1
\pages 56--65
\mathnet{http://mi.mathnet.ru/lfmo6}


Linking options:
  • http://mi.mathnet.ru/eng/lfmo6
  • http://mi.mathnet.ru/eng/lfmo/v1/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal de la Société Physico-Mathématique de Léningrade
    Number of views:
    This page:51
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020